# SDR AALA202206072356

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,286 hours, 35,894 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND ENGINE AFT PYLON AREA LOWER WING SKIN BETWEEN RIB 7 AND 8 HAS DOUBLER DAMAGE FROM ELONGATED FASTENER HOLE AROUND FITTING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
